# SDR REXA2018030100185

- Difficulty date: March 1, 2018
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 34,793 hours, 25,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 230-235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

05-20-202 BLEND FOUND ON FUSELAGE SKIN BETWEEN FS 235 AND FS 230 AND B
ETWEEN STR'S 23R AND 24R. REPAIRED BLEND ON FUSELAGE SKIN BETWEEN FS 235 AND FS 230 AND BETWEEN STR 23R AND 24R IAW EA CRJ753-06576 DATED 2-25-2018
